MAUDE Adverse Event Report: ARTHREX, INC. 4.5X14MM BC CORKSCREW FT, DX; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. 4.5X14MM BC CORKSCREW FT, DX; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 4.5X14MM BC CORKSCREW FT, DX
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that two ar-8927bc from lot: 11616289 broke in the same spot while implanting in the patient.The second one had a portion stuck inside patient so the surgeon used the needles to do the repair.
 
Additional Manufacturer Narrative
It was reported that two anchors broke during implantation.The reported event is confirmed upon investigation of the returned pictures.Visual evaluation identified that both anchors had fractured upon insertion.However, without the return of the product, further evaluation cannot be performed.The root cause of the reported failure mode is undetermined.However, the most likely probable causes are applying excessive mechanical forces upon insertion and inadequate bone preparation.

Brand Name
4.5X14MM BC CORKSCREW FT, DX
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11314704
Report Number1220246-2021-02583
Device Sequence Number4116744
Product Code MAI
UDI-Device Identifier00888867131521
UDI-Public00888867131521
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.5X14MM BC CORKSCREW FT, DX
Device Catalogue NumberAR-8927BC
Device Lot Number11616289
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;